Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4116
Title: Strong Artin-Rees Property in Rings of Dimension One and Two
Authors: Striuli, Janet
Keywords: Artin-Rees Lemma
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Janet Striuli, "Strong Artin-Rees Property in Rings of Dimension One and Two”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 325–335.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
Let (R, m) be a local noetherian ring and let N \subseteq M
be two finitely generated R-modules such that the dim M/N \leq 1.
We give simple proof of the fact that there exists an integer h
such that I^n M \cap N = I^{n-h}(I^hM \cap N), for all n \geq h and for
all ideals I \subset R. We give upper bounds for such an integer h.
Moreover, we give two examples of rings of dimension two where
the property fails.
Type: Article
URI: http://hdl.handle.net/10077/4116
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
StriuliRendMat39.pdf116.65 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

860
checked on Jun 26, 2022

Download(s) 50

401
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.